# SDR CALA0300447

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 26,119 hours, 13,924 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW WAS UNABLE TO RAISE THE GEAR AFTER TAKEOFF.  THE GEAR HANDLE WAS IN THE OFF POSITION WITH THREE GREEN AND THREE RED INDICATION LIGHTS.  THE AIRCRAFT WAS RETURNED TO EWR.  TROUBLESHOOTING FOUND THE RIGHT MAIN GEAR SAFETY SENSOR OUT OF ADJUSTMENT.  THE SENSOR GAP AND TELEFLEX CABLE WERE ADJUSTED IAW MM 32-09-01.  A GEAR SWING WAS PERFORMED AND ALL OPERATION CHECKED GOOD.
